Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Necessary conditions for divergence in linear elastic systems

Author: J. A. Walker
Journal: Quart. Appl. Math. 32 (1974), 85-87
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/475141
MathSciNet review: 475141
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35

Additional Information

DOI: https://doi.org/10.1090/qam/475141
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society